Facebook Pixel

I had sex the first day of ovulation, took plan B that same evening, then had sex again the next day. That was almost 2 weeks ago and I have been having lower abdominal cramping since I have take it. Is that normal?

By May 19, 2016 - 2:42am
Rate This

The cramps I have been having aren't light, they are uncomfortable and painful but not painful to where I'm curled up and crying. (I have ovarian cyst so I am used to terrible cramps) what would you recommend?

Add a Comment1 Comments

HERWriter Guide

Hi Bugslife!

Thanks for your post!

I would genuinely recommend you stop having unprotected sex if you want to avoid pregnancy. Depending on emergency contraception while having sex during ovulation isn't responsible. EC is up to 95% effective so your risk is low but you also had sex the next day too which means your pregnancy risk is now slightly higher. Why not use a condom?

Your symptoms are likely a by-product of taking EC - this is a normal side effect.

Your next period may be delayed however, it could be in the next few days or in a week or two - another side effect.


May 19, 2016 - 5:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!